# SDR GTIA2025030638788

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N955NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10812
- Aircraft time: 10,733 hours, 4,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CAPTAIN FLASHLIGHT INOPERATIVE.  R&R CAPTAIN FLASHLIGHT IAW SPIRIT AIRLINE A320 EMERGENCY EQUIPMENT LAY OUT (REV. 6)
